Hi I had lipo on my inner,outer thigh 2 months ago and I am left with two large depressions on my inner thighs. I am wondering if it would be hard to fix? I also feel like a surgeon that had so much experience shouldn't of left me with depressions like this. Is it fair for me to feel that way or can that happen to any skilled doctor? Ive attached a few photos hopefully you can see what I mean, it looks worse in person and when you touch my leg you can feel a huge divot.
Left with Two Large Depressions After Liposuction, How Can This Be Fixed? (photo)
Doctor Answers 3
I would wait longer at this time. You may consider fat grafting and lipo after healing.
Thank you for the question and the photos. You may still see some changes beyond the 2 month healing time so waiting longer would be wise. When you stop seeing changes, perhaps around the 4-6 month time, you may consider a revision procedure including liposuction and fat grafting. The combination of the two procedures will likely provide the best contour improvement.
All the best,
Dr. Remus Repta
Left with Two Large Depressions After Liposuction, How Can This Be Fixed?
I would wait a little longer before considering revision. I will tell you that a surgery can be executed perfectly, and healing can be less than perfect. Fat grafting can be used to help if necessary. Liposuction results are highly surgeon dependent. Find a plastic surgeon with ELITE credentials who performs hundreds of liposuction and fat grafting procedures each year. Then look at the plastic surgeon's website before and after photo galleries to get a sense of who can deliver the results.
Kenneth Hughes, MD Los Angeles, CA
First I would not do anything until 6 months after surgery.. Fat grafting would be a potential treatment to fix the depression
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.